Augmentin Chewable Tablets User Reviews

Augmentin Chewable Tablets - User Reviews

Augmentin Chewable Tablets User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Augmentin Chewable Tablets sorted by most helpful. Patient Discussions FAQs


Comment from: dissatisfied customer, 35-44 on Treatment for less than 1 month (Patient) Published: January 16

Took one dose and had instant nausea and violent vomiting, hot flashes with itching everywhere, thought my heart was going to beat out of my chest, every heartbeat pounded in my ears, then diarrhea. My reaction lasted all night going from one stage to another. NEVER take or give to anyone you love!

Related Reading: hot flashes | itching

Comment from: Jlee, 35-44 Female (Patient) Published: March 09

Sometimes best taken without food, directions say take with food "IF" it upsets your stomach. I have no problems when taking dose 1-2 hours after a meal/snack. A glass of milk prior will also help coat the stomach. I avg Sinusitis twice a yr and this med has always knocked it out of me with few side effects. Mainly only a dry mouth, drink plenty of water throughout the day. Noticable improvement after 4 days which can make finishing difficult but highly recommend completing full treatment.

Related Reading: dry mouth

Comment from: 25-34 on Treatment for less than 1 month (Patient) Published: August 21

I have been on for 7 days. Pills are hard to swallow. My stomach always aches and feels like I want to throw up. Extreme gas and bloating feels like my insides are being squashed and hard to breat. Ankles swell, headaches and foggy/dizzy feeling all the time. This is not the first time on this med, have it maybe 3x a year and feel this way everytime. I have to use it for chronic sinusitis.

Comment from: downtown, 55-64 on Treatment for less than 1 month (Patient) Published: March 28

I had a serious sinus infection. It was so bad I was gaging and unable to breathe. This worked great, but now I have to wear a diaper. I don't think this side effect is worth it though. The diarrhea was so bad that I couldn't make it out of my bathroom for the 2nd and 3rd day. It was terrible losing control like that, make sure you have some depends on hand if you have any kind of a life (like a job).

Comment from: lottie , 55-64 on Treatment for less than 1 month (Patient) Published: March 27

Experiencing acute diarrhea and stomach noises on third day of treatment, but it seems to be working on the infection. I think if I have this problem again, I will request another antibiotic.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: February 18

I was given the gernic Amox-Clav 875 mg of this medication two a day for 10 days and worked great I felt good after two doses but on the third dose I got a good case of diarrhea and my stomach keeps making lots of noise. I was told by my doctor that this might occur and I called and the doctor to see if they will change my medication.

Comment from: AUGSUCKS, 25-34 Female on Treatment for less than 1 month (Patient) Published: November 22

I was prescribed 875mg 2x a day for a sinus infection. NEVER AGAIN. The drug is over 50 years old, and there are much better options out there. Who the heck would want to take 2 ENORMOUS and toxic pills twice a day for 2 weeks? WTF is this 1955? Does not help that my doctor is an idiot, and just randomly prescribes drugs without doing tests. Cleared the sinus infection yet caused me to get thrush, an extremely painful infection in the mouth.

Related Reading: thrush

Comment from: 35-44 Female on Treatment for less than 1 month (Patient) Published: October 08

used for 2 days, discontinued use due to skin redness and severe rash. also had severe chest pain as if having a heart attack with trouble breathing. er gave shot of benadryl cleared rash, chest pain continues still 2 days later.

Related Reading: rash | chest pain | heart attack

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: February 12

within 2 days I broke out in hives all over my torso, severe itching on bottom of my feet and palms of my hands. I stopped taking 4 days ago and the hives are starting to fade but the itching is still pretty intense.

Related Reading: hives


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations